MAUDE Adverse Event Report: ARTHREX, INC. 2.4 X 18MM VAL SCREW, TI; BONE FIXATION PLATE

ARTHREX, INC. 2.4 X 18MM VAL SCREW, TI; BONE FIXATION PLATE
Model Number 2.4 X 18MM VAL SCREW, TI
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 02/23/2024, it was reported by a sales representative via phone that an ar-8724v-20 low profile va locking screw went through the plate, and (3) ar-8724v-18 low profile va locking screws would not lock into the plate.This occurred during a distal radius procedure on (b)(6) 2024, where the plate was still used in the case however, a screw was not placed in the area where the ar-8724v-20 went through.The case was completed using screws from a mini frag set.There was no harm to the patient.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause of the reported failure is user error, improper bone preparation, or misalignment of the insertion.The complaint allegation was confirmed based on the customer's attached pictures where the screws were displayed.

Brand Name
2.4 X 18MM VAL SCREW, TI
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18859860
Report Number1220246-2024-01364
Device Sequence Number3314540
Product Code HRS
UDI-Device Identifier00888867045613
UDI-Public00888867045613
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K131474
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.4 X 18MM VAL SCREW, TI
Device Catalogue NumberAR-8724V-18
Device Lot Number14951394
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown